MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA DOUBLE MOBILITY LINER; DOUBLE MOBILITY HC LINER Ø28/DMD

MEDACTA INTERNATIONAL SA DOUBLE MOBILITY LINER; DOUBLE MOBILITY HC LINER Ø28/DMD
Model Number 01.26.2848MHC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 02/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 feb 2026.Liner: mpact dm 01.26.2848mhc double mobility hc liner d 28/dmd (k092265) lot.2316615: (b)(4) items manufactured and released on 20 sep 2023.Expiration date: 2028-09-04.No anomalies found related to the problem.To date, 83 items of the same lot have been sold with no similar reported event during the period of review.Ball heads: mectacer 01.29.201 28mm biolox delta head s (k112115) lot.2416419: (b)(4) items manufactured and released on 21 jun 2024.Expiration date: 2029-06-05.No anomalies found related to the problem.To date, 93 items of the same lot have been sold with no similar reported event during the period of review.Root cause:infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
A revision surgery was performed one month after the primary procedure due to infection of unknown cause.The surgeon performed a washout and replaced the liner with the same size, as well as the femoral head with the same size.The procedure was completed successfully.

Brand Name
DOUBLE MOBILITY LINER
Common Device Name
DOUBLE MOBILITY HC LINER Ø28/DMD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24482262
Report Number3005180920-2026-00175
Device Sequence Number10125949
Product Code MEH
UDI-Device Identifier07630030807244
UDI-Public07630030807244
Combination Product (Y/N)N
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.26.2848MHC
Device Lot Number2316615
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale
Patient Weight73 KG
Patient RaceWhite